MathSciNet Relay Station
MathSciNet bibliographic data
MR1784016 47B47 (47B15 47B20)
Duggal, B. P. A remark on generalised Putnam-Fuglede theorems. Proc. Amer. Math. Soc. 129 (2001), no. 1, 83–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement